MathSciNet Relay Station
MathSciNet bibliographic data
MR386220 65D05
Popoviciu, T. Über die Verwendung der Tabellen spezieller Funktionen. (German) Numerische Methoden der Approximationstheorie, Band 2 (Tagung, Math. Forschungsinst., Oberwolfach, 1973), pp. 101–109. Internat. Schriftenreihe Numer. Math., Band 26, Birkhäuser, Basel, 1975.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement